Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have been having seizure like episodes and just discovered blood pressure is spiking during them. Is there correlation?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
I have been having seizure like episodes and just discovered that my blood pressure is spiking during them; most recent reading was 144/124. Is there a correlation?
Posted Wed, 7 Aug 2013 in General Health
Answered by Dr. Monika Choudhary 4 hours later
Welcome to healthcare Magic!
I have rwad your history and there is no doubt left thatyou are having an epilepsy, the length of description is sufficient to indicate the desperation.
that is why you want to switch to to alternative medicine.
Epilepsy is a serious issue and Alternative medicine is No alternative here.
They do not understand epilepsy, they treat symptoms. You may land up in getting more damage.
Blood pressure is well knownto spike during the seizure episodes.
Your neurologist is surely the right person to report, do not stop the medicines without reporting to him, you can tell your problems.
There are a lot of great antiepilepsy drug in today's medicine and am am sure you will get a solution.
You can request you neurologist for a Broadest spectrum drug like Valproate sodium to start with to control the abnormal movements and to fine tune it subsequently if they can come to a more fitting conclusion.
I would like you to be on safer side and not to resort to anything unproven.
treating epilepsy thorugh Alternative medicine in this days light is like planning to go around the earth by a bullock cart.
Do not take it otherwise, just wanted to elucidate the riskier side of your idea.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor